# SDR DLL13960343

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTS INOP IN D-ZONE.  REPLACED POWER SUPPLY (P/N 337001090), OPS CHECK NORMAL.
